MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. CGH TARGET SLIDES NORMAL METAPHASE; GENERAL PURPOSE REAGENT

ABBOTT MOLECULAR, INC. CGH TARGET SLIDES NORMAL METAPHASE; GENERAL PURPOSE REAGENT
Catalog Number 06J96-001
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.This incident is being reported to fda because the incident occurred internationally using the cgh target slides normal metaphase, list 06j96-001, which is also us fda approved.
 
Event or Problem Description
The customer reported receiving one broken slide in their order of cgh target slides normal metaphase slides.The customer was wearing latex gloves and no one was injured.The slides were replaced with a new lot.There was no patient involved as the broken slide was identified by the user prior to usage.
 
Additional Manufacturer Narrative
Investigation into this complaint included a quality data review, retain sample evaluation, and a complaint history review.The investigation is as follows: quality data review: device history record (dhr) / batch record review: batch records (related manufacturing procedure) obtained from abbott molecular document control were reviewed to identify any issues related to the reported complaint during production of the lot number.No errors were identified.Slides (normal male metaphase slides for cgh (part# 30-506010) lot# 404656) were manufactured according to mp-30-506010 (normal male metaphase slides for cgh) rev.004.Slides are manually manufactured.There were no issues noted in manufacturing and slides are labeled and inspected during slide kit manufacturing and a 100% inspection is performed (3.0 phase (slide) evaluation) where damage to a slide would have been identified.180 slides were manufactured (lot# 404656) on 9/10/2024 and samples were submitted to quality control (qc) for functional assay performance without issue.Kit (cgh normal metaphase slides (2 x 5 slides) (list# 06j96-001 / part# 30-806010) lot# 404655 qty.15 were manufactured according to mp-30-806010 (cgh normal metaphase slides (2 x 5 slides) rev.013 on 10/22/2024.Manufacturing of the kits is a manual process, and 100% in-process inspection is performed by manufacturing personnel and documented according to mp-09-153 (manual kit pack procedure) rev.006.Manual kit pack procedure and no slide damage and/or broken was identified.Following manufacturing, kits were inspected (qty.15) by quality control and inspected again for any physical defects and documented.Material was inspected, and no physical defects were noted.Material was inspected at slides and kit manufacturing with no noted issues of physical integrity.No product deficiency was identified as a result of this review.Capa / non-conformance review: a search of nc/capa records was performed for any instances of an injury sustained while cleaning the waste chute on an alinity m system.The query did not identify any quality records related to the reported complaint.Customer image review: the customer provided 4 images.All four images show and verify the identity of the slide normal male metaphase slides for cgh (part# 30-506010) lot# 404656 contained within kit cgh normal metaphase slides (2 x 5 slides) (list# 06j96-001 / part# 30-806010) lot# 404655.The pictures detail a cracked slide as reported by the customer.The images support the customer's report of a damaged/broken slide; however, the report of this event was reported post shipping and handling.The event appears isolated and does not suggest a product deficiency.Retain sample evaluation: evaluation of the file samples (qty.1 kit) for cgh normal metaphase slides (2 x 5 slides) (list# 06j96-001 / part# 30-806010) lot# 404655 (containing individual slides normal male metaphase slides for cgh (part# 30-506010) lot# 404656) qty.10 were visually inspected for damaged and/or broken slides.Inspection used manufacturing procedure (mp) mp-30-806010 (cgh normal metaphase slides (2 x 5 slides)) rev.013 containing mp-09-153 (manual kit pack procedure) rev.006 and mp09-153-f01 (manual kit pack inspection) rev.006 as guidance for visual inspection.No physical damaged or broken slides were identified as a result of the inspection.Complaint history review: a complaint search was performed to identify any similar complaints to that being investigated.No additional related complaints were identified.Complaint trending was reviewed.The upper control limit was not exceeded, and no adverse trend was identified for the cgh target slides normal metaphase, list 06j96-001.Based on the results of the investigation, a product deficiency was not identified for the cgh target slides normal metaphase, list 06j96-001.
 
Additional Manufacturer Narrative
Correction to capa / non-conformance review: capa / non-conformance review: a search of nc/capa records was performed for any instances of an injury sustained from broken slides.The query did not identify any quality records related to the reported complaint.

Brand Name
CGH TARGET SLIDES NORMAL METAPHASE
Common Device Name
GENERAL PURPOSE REAGENT
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key21701044
Report Number3005248192-2025-00076
Device Sequence Number18674740
Product Code PPM
UDI-Device Identifier00884999023512
UDI-Public(01)00884999023512(10)404655(17)250910(240)06J96-001
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Catalogue Number06J96-001
Device Lot Number404655
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/02/2025
06/06/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/05/2025
06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown